MathSciNet Relay Station
MathSciNet bibliographic data
MR1333980 32M05 (13B10 14E09 32H02)
Ahern, Patrick; Forstnerič, Franc One parameter automorphism groups on ${\bf C}^2$. Complex Variables Theory Appl. 27 (1995), no. 3, 245–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement